# SDR 96ZZZX2825

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47202
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: AS6641LS666
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/IAD - FLT 287 - AIR RETURN, LEFT ENGINE DRIVEN HYDRAULIC PUMP FAILED AFTER TAKEOFF.  ABNORMAL PROCEDURES FOLLOWED. REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP PER MM 29-10-05.  OPERATIONAL AND LEAK CHECK OK.  SERVICED HYDRAULIC SYSTEM.
